# SDR DALA13036799203

- Difficulty date: July 29, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 49,109 hours, 26,200 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Switch
- Condition: Inoperative
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAILCONE RELEASE OPS CHECK, FOUND EXTERNAL TAILCONE RELEASE SWITCH INOPERATIVE, TAILCONE UNSAFE SWITCH.  R & R SWITCH FOR EXTERNAL HANDLE RELEASE.  OPS CHECKED GOOD IAW AMM.  OK FOR SERVICE.
